# SDR SWAA2022052603366

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER FIXED T/E PANEL AT INBD DEFLECTION RIB HAS EVIDENCE OF ATTACH WEB CRACKED THROUGH FASTENER HOLE.(MARKED) / [01] R&R CLIP AND ANGLE PER SRM 51-40-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF CLIP AND ANGLE.
